# SDR 9618129863

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 693-712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE LEFT WING FRONT SPAR FITTING BETWEEN FS 693 TO 712.  REPLACED FITTING PER SRM 51-30-5, 51-30-1 AND DWG 5913055.
